# SDR 2011FA0000328

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: General aviation
- Aircraft: N2095S
- Make and model: Cessna T206H
- Aircraft serial: T20608442
- Aircraft time: 585 hours
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: AC2101
- Part serial: 206741
- Condition: Intermittent
- Location: Alternator
- Part time: 585 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE ALTERNATOR FIELD CB POPPED SHORTLY AFTER ENGINE START, THEN CB RESET RESULTING IN NORMAL ALTERNATOR OPERATION FOR THE REMAINDER OF THE FLIGHT.  THE PROBLEM REOCCURRED ON A SUBSEQUENT FLIGHT.  CAREFUL TROUBLESHOOTING REVEALED NO APPARENT FAULTS.  SB04-24-01 IS DIRECTLY AIMED AT THIS SPECIFIC PROBLEM BUT IS NOT APPLICABLE TO ANY OF THE SN OF EITHER THIS ACFT, THE MASTER CONTROL UNIT, OR THE ALTERNATOR CONTROL UNIT. HOWEVER, THE BULLETIN REQUIRES THAT A REPLACEMENT ALTERNATOR CONTROL UNIT SHOULD BE MARKED "IC:4" OR HIGHER. THE ACU IN THIS ACFT WAS MARKED "IC:3". SUGGEST MFG EXPAND THEIR SB TO INCLUDE OTHER ACFT WHICH MAY BE SO AFFECTED.
